# SDR CA030724004

- Difficulty date: July 17, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,084 hours
- Engine: Pwa JT15D4
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUCT OVERHEAT SENSOR WIRE PN W84C20 WAS FOUND BARE & BROKEN UNDER DUCT COUPLING CLAMP. THE ELECTRICAL CIRCUIT WAS COMPLETED THROUGH THE CLAMP AND DID NOT SHORT TO GROUND BECAUSE IT WAS ISOLATED BY THE SILICONE RUBBER COUPLING.
